Suggest treatment for erection problems due to stress

default
Posted on Tue, 12 Sep 2017 in Ayurveda
Question: Safed Musli Supplements
Iam aged 38 male.Recently I have lost my intimacy drive with my wife.I feel so tired and have erection problems because of which Iam not having physical relationship with her.My job is so stressful and have late night shifts and coz of which I feel tired.
Iam taking Betacap 20TR for palpitations alongside Ashwagandha
doctor
Answered by Dr. Munish Sood 1 hour later
Brief Answer:
further necessary suggestion

Detailed Answer:
Dear
Thanks for contacting Ayurveda with your health concern and after reviewing your case history, medical reports and suggestion given by other eminent physicians I'm of the following opinion:

1. The drug betacap [propanolol] itself causes low sex drive i.e low libido [as adverse drug reaction] so first consult your attending physician to kindly stop/change the drug.

PS. although betacap is prescribed for anxiety [stress], male impotency is a documented side effect [mild erectile dysfunction] in your case

2. Although STRESS is one important cause of erectile dysfunction [ED], at the same time aggravating/provoking factors are also there, like anxiety/job pressure and because ED is treatable at all ages make sure to exclude the use of betacap in consultation with your doctor.

3. start with perineal exercises: while urinating, stop the flow of urine, start again, stop & start again 4-5 times.

. take: milk and milk products, ghee, makhan, cheese, curd,black grapes, pears, raisins, dates, almonds, walnut, pomegranate, carrot, banana, apricots, musk melon, amla, coconut, pistachio, turnip, potato, onion, lady finger, radish, old brown rice, peas,garlic, bottle gourd.

. Avoid sour and cold substances, tobacco [in any form], brinjal, tandoori roti, red chilies, heavy and food which require long hours to digest, jaggery and its items, deep-fried food.

4. Since job pressure and anxiety are treatable and betacap can be withheld thus I do prepare myself safed musli powder [in capsule and liquid form] along with medicine(s) which are non hormonal and safe sexual stimulant and acts on higher brain centers to improve libido, have antis tress, adaptogen action thus helps alleviate anxiety associated with sexual desire, if interested I can courier you the result oriented medicine(s) alongwith dosage and sexual exercise

PS. Since ED is a psychosomatic disorder [mnodaihik vikaar] thus tranquility of mind is also an important aspect of treatment.


Dr. Munish Sood
Consultant Physician
Naimittika

direct online link: bit.ly/drmunishsood
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Munish Sood 54 minutes later
Thanks Sir,

Would XXXXXXX aggravate my heart palpitations.Iam trying to reduce stres but currently not possible due to work load and shift timings 2PM - 11pm.

Also Iam taking ashwagandha morning and evening ( 400mg) along with Betacap 20mg.

I also take Restyl 0.25 half a tablet in night for sleep as well.

I would like to try your XXXXXXX capusule if it is safe and doesnt interact with any medication or side effects.
Let me know the cost as well.

Thanks Sir.
doctor
Answered by Dr. Munish Sood 1 hour later
Brief Answer:
further necessary instructions

Detailed Answer:
Dear
Thanks for reverting back

1. When we look into the phtyochemical properties of Safed Musli it is
- sweet In taste [RASA] and
- final result [VIPAKA] which means it is HEAVY and thus best suitable for people with VATA & PITTA DOSHA and should not be given in people with Kapha imbalance or condition and since in your case the cause is STRESS causing ED [which mainly is a VATA condition] thus will not aggravate your heart palpitations instead will pacify it.

2. Since both propranolol and restyl [alprazolam] has additive effect in lowering the blood pressure which may cause a headache, light-headedness, fainting [avoid driving/operating machinery] thus talk with your attending physician regarding any drug-drug interaction

3. Rest assured the medicine is completely safe and without any documented side effects or adverse drug reaction/interaction, will let you know about the total package in morning since have to individualized drugs according to your condition and XXXXXXX [Constitution]

Dr. Munish
Naimittika

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Munish Sood 18 hours later
Hello Sir,
Thanks for clarifying.Iam waiting for details on the product referred earlier.

A local ayurvedha store recommended this product as well:
Oh - Boy from Organic XXXXXXX

It has the below ingredients:
Krisha Musli
Ashwagandha
Shwet Musli
Brahmi
Keshar/Saffron.

Is this product suitable and safe to consume.Iam taking Ashwagandha daily 400mg tablets once a day as well.

Kindly suggest,

Thanks
doctor
Answered by Dr. Munish Sood 2 hours later
Brief Answer:
further information

Detailed Answer:
Dear
Thanks for reverting back

A.     

i. Capsule Musli plus: 1020/- per 30 cap [Dose: 1 capsule twice daily, i.e. 1020X60= 2040/-]

ii. Capsule to fight stress: 740/- per 60 cap [Dose: 1 capsule twice daily]

PS. Cost of 1-month therapy: 2780/- [including courier charges]

B. since the said product only covers the physical aspect of the pathology thus won’t be effective whereas beauty of my product is that apart from physical factors it will also cover Emotional, and Mental factors which are affecting your strength and vitality as apart from musli it contains mulethi,kaunch, shatawari, XXXXXXX akarkara, shilajeet [as well as herbs mentioned in Oh-boy]

C. If you are comfortable I can share my bank details


Dr. Munish
Naimittika

Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Munish Sood 2 hours later
Thanks Sir.
You can share the account details.

My biggest worry is that my current physician tells me that taking ayurvedic supplements would cause serious side effects.

I need to continue taking Betacap etc, so worried if these would cause any problem.
Also Iam taking Ashwagandha for over a month.Is it appropriate sir.

Kindly advise and will follow accordingly.
doctor
Answered by Dr. Munish Sood 1 hour later
Brief Answer:
fyrther necessary suggestions

Detailed Answer:
Dear
Thanks for reverting back

1.     
Munish Sood
Canara Bank
The Mall
SHIMLA
A/c No: 0000
IFSC Code: CNRB0000

PS. It will be in best interest if you will order the medicine for 3 months since one can achieve the maximum results without any undue adverse drug reaction

2. Biggest worry is not Ayurveda supplements but continuing with Betacap since the side effect of medicine will continue any your attending physician will attribute it towards the Ayurveda medicine

3. If Betacap is of so much importance ask him to give/prescribe more of a cardioselective drug i.e. which doesn’t have erectile dysfunction as a side effect and one such drug which I feel necessary is Nebivolol [or get a second opinion from a cardiologist]

4. Ashwagandha is a natural beta blocker for anxiety [you can use it safely]

Dr. Munish
Naimittika

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Munish Sood

Ayurveda Specialist

Practicing since :2003

Answered : 3517 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Erectile dysfunction

doctor1 MD

My friends husband, has erection problem, his penis didn't get erected atleast for an year after marriage..even if it erects does not penetrate in,...

doctor1 MD

After having normal sex with my girl friend for weeks i had problems maintaining an erection for 3 days after intercourse. After that time till now...

doctor1 MD

I am a 16 year old boy and me and my girlfriend want to have sex. However both times we have tried I lose my erection just before I put the condom...

doctor1 MD

Hi. Lately, I've been experiences weak morning erections and weak erections in general. They aren't so weak as to not allow for intercourse, and my...

doctor1 MD

Hello Doctor, I need advice on my Sex life. I am married since last year and sexually active from last 2 years with my spouse. What I feel now that...

doctor1 MD

Hi- what, if any, over-the-counter drug would you recommend for a 67 year old man with ED? Thank you. I await your reply. Just send your reply to...

doctor1 MD

I had my prostate roto rooted about 5 months ago and sexual function has decreased somewhat steadily and desire has too. I no longer ejaculate. The...

Get personalised answers from verified doctor in minutes across 80+ specialties

137 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2